Illinois Journal of Mathematics
- Illinois J. Math.
- Volume 60, Number 1 (2016), 353-364.
Boundaries of Kleinian groups
We review the theory of splittings of hyperbolic groups, as determined by the topology of the boundary. We give explicit examples of certain phenomena and then use this to describe limit sets of Kleinian groups up to homeomorphism.
Illinois J. Math., Volume 60, Number 1 (2016), 353-364.
Received: 10 June 2016
Revised: 1 September 2016
First available in Project Euclid: 21 June 2017
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Haïssinsky, Peter; Paoluzzi, Luisa; Walsh, Genevieve. Boundaries of Kleinian groups. Illinois J. Math. 60 (2016), no. 1, 353--364. https://projecteuclid.org/euclid.ijm/1498032035